Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Symplectic surgeries and normal surface singularities

David T Gay and András I Stipsicz

Algebraic & Geometric Topology 9 (2009) 2203–2223
Bibliography
1 F Bogomolov, Fillability of contact pseudoconvex manifolds, Göttingen Univ. preprint Heft 13 (1993) 1
2 C Caubel, A Némethi, P Popescu-Pampu, Milnor open books and Milnor fillable contact 3–manifolds, Topology 45 (2006) 673 MR2218761
3 C Caubel, P Popescu-Pampu, On the contact boundaries of normal surface singularities, C. R. Math. Acad. Sci. Paris 339 (2004) 43 MR2075231
4 Y Eliashberg, On symplectic manifolds with some contact properties, J. Differential Geom. 33 (1991) 233 MR1085141
5 T Etgü, B Ozbagci, Explicit horizontal open books on some plumbings, Internat. J. Math. 17 (2006) 1013 MR2274008
6 J B Etnyre, Symplectic convexity in low-dimensional topology, from: "Symplectic, contact and low-dimensional topology (Athens, GA, 1996)" (editors G Matić, C McCrory), Topology Appl. 88 (1998) 3 MR1634561
7 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
8 D T Gay, A I Stipsicz, Symplectic rational blow-down along Seifert fibered 3–manifolds, Int. Math. Res. Not. (2007) MR2376205
9 H Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962) 331 MR0137127
10 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
11 H B Laufer, Normal two-dimensional singularities, 71, Princeton Univ. Press (1971) MR0320365
12 Y Lee, J Park, A simply connected surface of general type with pg = 0 and K2 = 2, Invent. Math. 170 (2007) 483 MR2357500
13 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
14 J D McCarthy, J G Wolfson, Symplectic resolution of isolated algebraic singularities, from: "Geometry, topology, and dynamics (Montreal, PQ, 1995)" (editor F Lalonde), CRM Proc. Lecture Notes 15, Amer. Math. Soc. (1998) 101 MR1619126
15 A Némethi, Five lectures on normal surface singularities, from: "Low dimensional topology (Eger, 1996/Budapest, 1998)" (editors K Böröczky Jr., W Neumann, A Stipsicz), Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 269 MR1747271
16 A Némethi, P Popescu-Pampu, On the Milnor fibers of sandwiched singularities arXiv:0906.2920
17 M Symington, Generalized symplectic rational blowdowns, Algebr. Geom. Topol. 1 (2001) 503 MR1852770
18 M Symington, Four dimensions from two in symplectic topology, from: "Topology and geometry of manifolds (Athens, GA, 2001)" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 153 MR2024634
19 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
20 J Wahl, Topology, geometry, and equations of normal surface singularities, from: "Singularities and computer algebra" (editors C Lossen, G Pfister), London Math. Soc. Lecture Note Ser. 324, Cambridge Univ. Press (2006) 351 MR2228239